# SDR IPXA2016043002763

- Difficulty date: April 16, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 49,798 hours, 16,111 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41044
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK WAS FOUND ON THE L/E SKIN OF RT WING NR 9 SLAT, PN:114T4104-54 AT LES 641, REPAIR IAW SRM 57-43-01-2R-2, REPAIR 2, REV 65.
